Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 8, Issue 2, 1972
Metadata
 

Existence and Nonexistence of Global Solutions for Nonlinear Parabolic Equations
Masayoshi Tsutsumi
pp. 211–229
Abstract | Full-Text PDF (1067 KB) | Metadata

On the Initial-value Problems with Data on a Characteristic Surface for Linear Systems of First Order Equations
Masatake Miyake
pp. 231–264
Abstract | Full-Text PDF (2053 KB) | Metadata

L2-well-posedness for Hyperbolic Mixed Problems
Reiko Sakamoto
pp. 265–293
Abstract | Full-Text PDF (1323 KB) | Metadata

On Cohomology Theories of Infinite CW-complexes, I
Zen-ichi Yosimura
pp. 295–310
Abstract | Full-Text PDF (917 KB) | Metadata

Automorphic Systems and Lie-Vessiot Systems
Kazushige Ueno
pp. 311–334
Abstract | Full-Text PDF (2258 KB) | Metadata

Bures Distance Function and a Generalization of Sakai's Non-commutative Radon-Nikodym Theorem
Huzihiro Araki
pp. 335–362
Abstract | Full-Text PDF (1542 KB) | Metadata

A Remark on an Infinite Tensor Product of von Neumann Algebras
Huzihiro Araki and Yoshiomi Nakagami
pp. 363–374
Abstract | Full-Text PDF (925 KB) | Metadata

The Asymptotic Behavior of the Solutions of ( + λ) u = 0 in a Domain with the Unbounded Boundary
Takao Tayoshi
pp. 375–391
Abstract | Full-Text PDF (972 KB) | Metadata

The Green Function for ((equation)) in the Exterior Domain and Its Application to the Eigenfunction Expansion
Hiroshi Uesaka
pp. 393–418
Abstract | Full-Text PDF (1614 KB) | Metadata